Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Horn classes and reduced direct products


Author: Richard Mansfield
Journal: Trans. Amer. Math. Soc. 172 (1972), 279-286
MSC: Primary 02H05
MathSciNet review: 0317924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Boolean-valued model theory is used to give a direct proof that an $ E{C_\Delta }$ model class closed under reduced direct products can be characterized by a set of Horn sentences. Previous proofs by Keisler and Galvin used either the G. C H. or involved axiomatic set theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02H05

Retrieve articles in all journals with MSC: 02H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1972-0317924-3
PII: S 0002-9947(1972)0317924-3
Article copyright: © Copyright 1972 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia